The biggest side effect of the Topamax to date is the lethargy. Lethargy unlike no other that I have ever felt. I really find it hard to do anything. It is unbelievable. On the weekends, it can be mid day and I can find it hard to leave my apartment. I don't feel bed about it, I just don't feel anything. I just feel kind of blahhhh about it. I wonder if the cipralex influences the blahh feeling. When I looked up lethargy on dictionary.com this is what comes up:
Audio Help /ˈlɛθərdʒi/ Pronunciation Key - Show Spelled Pronunciation[leth-er-jee] Pronunciation Key - Show IPA Pronunciation
–noun, plural -gies.
the quality or state of being drowsy and dull, listless and unenergetic, or indifferent and lazy; apathetic or sluggish inactivity.
Pathology. an abnormal state or disorder characterized by overpowering drowsiness or sleep.
I would have to agree with this definition. "A state of being drowsy and dull, listless and unenergetic, or indifferent and lazy, apathetic or sluggish inactivity" is my new state of being. Is this my new forever state, on my just for now state??? I just upped my does to 100mg of Topamax a day yesterday so hopefully this will even out and my body will start to manage it better......we shall see. My new mantra I guess....we shall see.....
Thanks for visiting my little blog, Please note that this is my online diary, thoughts & feelings expressed on this blog are mine & mine alone. I hope that you will take the time to comment & tell me what you think about the things that I write. If you do not wish to know what I am thinking in my tiny little head then please do not read on, but I will not apoloize for my spelling (although I'm trying to be better!) or my posts!
Thanks for stopping by,